MathSciNet Relay Station
MathSciNet bibliographic data
MR1901147 (2003d:35182) 35L70 (35-02 35B30 35L30)
Klainerman, Sergiu; Selberg, Sigmund Bilinear estimates and applications to nonlinear wave equations. Commun. Contemp. Math. 4 (2002), no. 2, 223–295.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement